Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On relatively prime odd amicable numbers

Author: Peter Hagis
Journal: Math. Comp. 23 (1969), 539-543
MSC: Primary 10.43
MathSciNet review: 0246816
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Whether or not a relatively prime pair of amicable numbers exists is still an open question. In this paper some necessary conditions for $ m$ and $ n$ to be a pair of odd relatively prime amicable numbers are proved. In particular, lower bounds for $ m$, $ n$, $ mn$ and the number of prime divisors of $ mn$ are established. The arguments are based on an extensive case study carried out on the CDC 6400 at the Temple University Computing Center.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.43

Retrieve articles in all journals with MSC: 10.43

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society